# SDR IPXA2017021714129

- Difficulty date: January 31, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARC047257
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING T/E VERTICAL STIFFENER ANGLE CRACKED NEAR  XW 375.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT ANGLE IAW DWG ARC0472, SRM 51-33-01, AND 51-35-01.
